# SDR SWAA2017042513286

- Difficulty date: April 5, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 36,475 hours, 17,171 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 143A9481
- Condition: Cracked
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GUSSET CRACKED AT BS 500D, STRINGER 19R.   R & R GUSSET IAW SRM & DWG.
